2019
Том 71
№ 8

All Issues

Vasuki K. R.

Articles: 2
Article (English)

On Some Ramanujan Identities for the Ratios of Eta-Functions

Bhargava S., Rajanna K. R., Vasuki K. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 8. - pp. 1011–1028

We give direct proofs of some of Ramanujan’s P-Q modular equations based on simply proved elementary identities from Chapter 16 of his Second Notebook.

Article (English)

On a continued fraction of order twelve

Kahtan Abdulrawf A. A., Sathish Kumar C., Sharath G., Vasuki K. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 12. - pp. 1609 - 1619

We present some new relations between a continued fraction $U(q)$ of order twelve (which is established by M. S. M. Naika et al.) and $U(q^n)$ for $n = 7,9,11\;\text{and}\; 13$.